Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the equation $ P(A,X)=0$ in matrices


Author: William E. Roth
Journal: Trans. Amer. Math. Soc. 35 (1933), 689-708
MSC: Primary 15A24
MathSciNet review: 1501711
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A24

Retrieve articles in all journals with MSC: 15A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501711-X
PII: S 0002-9947(1933)1501711-X
Article copyright: © Copyright 1933 American Mathematical Society